On structural parameterizations of the bounded-degree vertex deletion problem

Ganian, R., Klute, F. and Ordyniak, S. orcid.org/0000-0003-1935-651X (2021) On structural parameterizations of the bounded-degree vertex deletion problem. Algorithmica, 83 (1). pp. 297-336. ISSN 0178-4617

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2020 The Authors. This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/.
Keywords: Bounded-degree vertex deletion; Feedback vertex set; Parameterized algorithms; Treecut width
Dates:
  • Accepted: 6 August 2020
  • Published (online): 19 August 2020
  • Published: January 2021
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 09 Sep 2020 07:55
Last Modified: 26 Jan 2022 10:05
Status: Published
Publisher: Springer Nature
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00453-020-00758-8

Share / Export

Statistics